An Algorithm for Solving the Fractional Nonlinear Schrodinger Equation by Means of the Homotopy Perturbation Method


Yildirim A.

INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, vol.10, no.4, pp.445-450, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.1515/ijnsns.2009.10.4.445
  • Title of Journal : INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION
  • Page Numbers: pp.445-450

Abstract

In this study, we present a framework to obtain analytical solutions to nonlinear fractional Schrodinger equations. The homotopy perturbation method (HPM) is employed to derive analytical solutions for these equations. Some examples are tested and the results reveal that the technique introduced here is very effective and convenient for solving nonlinear partial differential equations of fractional order.